Doctor insights on:
What are the differences between maxzide (hydrocholorthiazide and triamterene) and hydrochlorothiazide?
Combination Pill: Maxzide (hydrocholorthiazide and triamterene) is a combination pill that contains two types of diuretics ("water pills")--i.e. triamterene and hydrochlorothiazide. Triamterene is a potassium-sparing diuretic that blocks sodium channels in the collecting tubules in the kidney. ...Read more
Yes, but, be careful: Any dehydration will make Lisinopril slow down your kidney function. So, if you have anorexia, vomiting, diarrhea (causing mild dehydration), the maxzide (hydrocholorthiazide and triamterene) will make your dehydration worse due to obligatory urine (water) loss caused by maxzide (hydrocholorthiazide and triamterene) (a diuretic). In this case, Lisinopril will be deleterious to your kidneys until you correct the dehydration. So, if you are losing fluids hold maxzide (hydrocholorthiazide and triamterene). ...Read more
My BP is 147/95 and won't go down with diet and exercise. Doc gave maxzide (hydrocholorthiazide and triamterene) 37.5/25. Is this a good dose?
It is : A reasonable starting dose.Get a more detailed answer ›
Use carefully: These two drugs are used commonly to treat hypertension and are very effective. They must be used with caution however as both drugs have to the potential to raise potassium. Also kidney failure can result if dehydration occurs. Non steroidal anti inflammatory drugs (nsaids) should be avoided. ...Read more
I've been taking maxzide (hydrocholorthiazide and triamterene) for 3 days. Still having chest tightness and pounding pulse. 159/108. HR 105. Should I be feeling better or just give it time?
I was prescribed amlodipine 10mg, lisinopril 80mg, metoprolol 100mg and maxzide (hydrocholorthiazide and triamterene) 37.5/25mg to take every morning together for my HTN. is this safe?
Here are some ...: Apparently, you have taken almost all available kinds of anti-hypertensives for hypertension. Clinically, your doc has deemed their use necessary for your hypertension. For the sake of continuation of care, it would be most advisable to direct your Qs and possible concerns of their use to her/ her timely. Spotty online opinion may confound more than help. Best wish ... ...Read moreSee 1 more doctor answer
Is it safe to take metformin (for diabetes) with a diuretic (thiaxide, maxzide, (hydrocholorthiazide and triamterene) etc ) for blood pressure ?
I'm taking Maxzide (hydrocholorthiazide and triamterene) it's making me feel horrible. Out of breath fast heart beat fatigue and my BP is high 150/100. Can this cause this?
Electrolyte changes?: You might need to modify modification regimen. In addition it is importnat to check electrolyte abnormalities. Speak with your physicians. It is important to know when you started takin Maxzide (hydrocholorthiazide and triamterene) and any other changes to medications. In my opinion, I would like to see what a bmp looked like to make sure you didnt have low sodium or other changes that could expalin this. Hope you feel better Cheers ...Read more
Recently diagnosed diabetes insipidus. Dyazide (hydrocholorthiazide and triamterene) prescribed but still urinating constantly. Doctor says to give medication more time? How long?
Depends: Dyazide (hydrocholorthiazide and triamterene) can be useful in treating nephrogenic diabetes insipidus, a rare genetic disorder, but also can occur in the presence of other kidney disease, or long term lithium usage. It is important to be on a low salt diet as well. However, many people who are compulsive water drinkers can be missdiagnosed as having diabetes insipidus. Make sure the diagnosis is correct. ...Read more
B/P up 205/97 normally ranges 130-140 /60-80.took maxcide but still high 154/101 tried my husband's Lopressor only took 1/2 . still high feel funny?
High BP: F from WV notes BP 205/97 but usually 135/670. Took Maxide but still 154/101. Tried husband's Lopressor. Still high feel funny? Advice: I specialize in HBP for 50 years & can help quickly with 2nd opinion. NEVER take anothers' meds. Better to feel funny that dead! At least as far as I know. I first suspect taking OTCs that increase BP or you did a salt binge by eating out. But many other causes. ...Read more
Is it safe to take propranolo if you are also taking 5mg Norvasc (amlodipine) and maxcide 75'50 once daily?
Dyazide (hydrocholorthiazide and triamterene) & Coffee: Dyazide (hydrocholorthiazide and triamterene) is a combination pill that contain 2 different types of diuretic, hydrochlorothiazide and triamterne. There are no known interaction between dyazide (hydrocholorthiazide and triamterene) and caffeine. ...Read more